IJPAM: Volume 96, No. 1 (2014)
FOR LINEAR HYPERBOLIC SYSTEM
Laboratoire de Mathématiques Appliquées & Calcul Scientifique
Sultan Moulay Slimane University
BP 523, 23000, Beni Mellal, MOROCCO
Abstract. In the first part of this article, we will prove an existence-uniqueness result for generalized solutions of a mixed problem for linear hyperbolic system in the Colombeau algebra. In the second part, we apply the result to a wave propagation problem in a discontinuous environment.
Received: April 16, 2014
AMS Subject Classification: 35L03, 46F30
Key Words and Phrases: generalized functions, hyperbolic system
Download paper from here.
DOI: 10.12732/ijpam.v96i1.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 47 - 58